# SDR 07FDEA03475

- Difficulty date: September 10, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 37,666 hours, 19,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A57111092
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SB57-6086 AND SB57-6049, HOLES H, G, RT AND G, I , N, T ON LT HAVE BEEN   FOUND CRACKED IN CENTER WING BOX, FRAME 47.  REPAIR PERFORMED BY OVERSIZING HOLES AND INSTALLATION OF NEW FASTENERS IAW EA 6-5710-95836 AND RAS/AS/0016/2006 ISSUE A.
